# SDR AALA20100721TUL15

- Difficulty date: July 21, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 59,798 hours, 20,562 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 69455559
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT THRESHOLD POD LOCK FITTING IS CORRODED AT STATION 620.  INSTALLED SERVICEABLE FORWARD CARGO COMPARTMENT THRESHOLD POD LOCK FITTING AT STATION 620 PER AARD 51-00-05.
